# SDR R61A20110360

- Difficulty date: November 7, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 10,876 hours, 8,674 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION ON R2 DOOR DAMPNER.  MX REMOVED AND REPLACED R2 DOOR DAMPER IAW EMB 175 AMM 52-41-27 P/N SP-21619A.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
